# SDR AWXA200601565

- Difficulty date: August 23, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SILL OF L2 DOOR AT FS 67 + 19".  CORROSION ON SILL OF L2 DOOR AT FS 67 + 19", WAS REPAIRED PER SRM A319 53-41-14, PAGES 211-212, FIG 201, SHEET 3.
